Skip to Main content Skip to Navigation
Journal articles

Boundary null-controllability of semi-discrete coupled parabolic systems in some multi-dimensional geometries

Abstract : The main goal of this paper is to investigate the controllability properties of semi-discrete in space coupled parabolic systems with less controls than equations, in dimension greater than 1. We are particularly interested in the boundary control case which is notably more intricate that the distributed control case, even though our analysis is more general. The main assumption we make on the geometry and on the evolution equation itself is that it can be put into a tensorized form. In such a case, following [4] and using an adapted version of the Lebeau-Robbiano construction, we are able to prove controllability results for those semi-discrete systems (provided that the structure of the coupling terms satisfies some necessary Kalman condition) with uniform bounds on the controls. To achieve this objective we actually propose an abstract result on ordinary differential equations with estimates on the control and the solution whose dependence upon the system parameters are carefully tracked. When applied to an ODE coming from the discretization in space of a parabolic system, we thus obtain uniform estimates with respect to the discretization parameters.
Complete list of metadatas

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01827044
Contributor : Franck Boyer <>
Submitted on : Saturday, April 13, 2019 - 12:04:59 PM
Last modification on : Saturday, May 2, 2020 - 6:34:58 PM

File

Allonsius-Boyer_2018_final.pdf
Files produced by the author(s)

Identifiers

Citation

Damien Allonsius, Franck Boyer. Boundary null-controllability of semi-discrete coupled parabolic systems in some multi-dimensional geometries. Mathematical Control and Related Fields, AIMS, 2020, 10 (2), pp.217-256. ⟨10.3934/mcrf.2019037⟩. ⟨hal-01827044v3⟩

Share

Metrics

Record views

174

Files downloads

291